EXACTECH, INC. EQUINOXE PRESERVE STEM 7MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
300-30-07 |
| Medical Device Problem Codes |
Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Periprosthetic fracture (4902)
| Date of Event |
12/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10.Concomitants: (b)(6) 300-30-07 - equinoxe preserve stem 7mm, (b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0, (b)(6) 320-31-36 - glenosphere, 36mm, (b)(6) 320-35-03 - small posterior augment glenoid plate, left, (b)(6) 320-36-03 - 145-deg pe 36mm hum liner +2.5.
Event or Problem Description
It was reported via clinical study that the 76 yo female patient experienced an intra-op, calcar non-displaced humeral fracture.The date of event onset is on (b)(6) 2022.There was no action taken.The patient¿s outcome was last known as resolved on (b)(6) 2023.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, h6 mdr section codes updated/corrected: a, b, c, d, e, f, g the reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition or high forces during broaching, reaming, exposure, or retraction.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.